# SDR R61A2025030800124

- Difficulty date: March 8, 2025
- Submitted: March 9, 2025
- Operation: Air carrier
- Aircraft: N752
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000689
- Aircraft time: 16,455 hours, 11,507 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND CFLLL FLOOR STRUCTURE HAS LEVEL 2 CORROSION ON IB RH SEAT TRACK. . REPLACED SEAT TRACK IAW SRM 51-40-08
